# SDR CA110830004

- Difficulty date: August 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR72
- Engine: Pwc PW127F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING REVENUE FLIGHT, PILOT REPORTED LOW OIL PRESSURE INDICATION. THE ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE.  THE ACFT HAS CONTINUED TO IT`S INTENDED DESTINATION.  ON ARRIVAL, NO OIL ON THE SIGHT GLASS WAS OBSERVED. THE OIL SCAVENGE FILTER PACKING WAS FOUND DAMAGED CAUSING OIL LEAK.  ACFT RETURNED TO SERVICE WITH MONITORING.
